ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval

Tepoyan, L. P. and Zschorn, S. (2015) Degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 64-70. ISSN 00002-3043

[img] PDF
Restricted to Repository staff only

Download (935Kb)

    Abstract

    The paper considers the generalized Dirichlet problem for a class of degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval.

    Item Type: Article
    Uncontrolled Keywords: degenerate differential equations, weighted Sobolev spaces, spectral theory of linear operators
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Jul 2015 14:50
    Last Modified: 15 Jan 2016 16:01
    URI: http://mathematics.asj-oa.am/id/eprint/2456

    Actions (login required)

    View Item